# SDR 98ZZZM460

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774AT
- Make and model: Boeing 727290
- Aircraft serial: 21510
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIR STAIR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY.  (M)
